# SDR USAA010453

- Difficulty date: April 25, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,897 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 CRACKS IN FUSELAGE SKIN, BS 58.75, RIGHT SIDE APPROX 10 INCHES BELOW FLOORLINE.  INSTALLED DOUBLER PER SRM 53-01, FIG 2.  (M)
